Jun 8, 2005
my brother has hiv and has had severe diarhea for 10 days now. He is not currently taking any hiv meds & hasn't been for 2-3 months. What can be done to control/stop the diarhea?
| Response from Dr. Henry
An evaluation of what is causing the diarrhea is advised. Pushing fluids (sports drinks with sugar and salt helpful) and anti-diarrheal meds such as immodium are sometimes helpful though ideally can find the cause and treat specifically. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Could I Have Acute HIV Infection
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Dry Cough After Swallowing Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.